Radial boundary values of lacunary power series

  • I.V. Andrusyak Lviv Polytechnic National University, 12 Bandera str., 79013, Lviv, Ukraine
  • P.V. Filevych Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: analytic function, lacunary power series, radial boundary value, asymptotic value
Published online: 2014-07-19

Abstract


We strengthened MacLane's theorem concerning radial boundary values of lacunary power series.
Article metrics
PDF downloads: 105
Abstract views: 301
How to Cite
(1)
Andrusyak I., Filevych P. Radial Boundary Values of Lacunary Power Series. Carpathian Math. Publ. 2014, 6 (1), 4-7.